RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1980, Volume 35, Issue 3(213), Pages 168–171 (Mi umn3527)  

This article is cited in 1 scientific paper (total in 1 paper)

International Topology Conference
Short Communications

The topological structure of compact homogeneous manifolds

V. V. Gorbatsevich


Full text: PDF file (338 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1980, 35:3, 208–212

Bibliographic databases:

MSC: 32M10, 32M12, 57T15, 57R50

Citation: V. V. Gorbatsevich, “The topological structure of compact homogeneous manifolds”, Uspekhi Mat. Nauk, 35:3(213) (1980), 168–171; Russian Math. Surveys, 35:3 (1980), 208–212

Citation in format AMSBIB
\Bibitem{Gor80}
\by V.~V.~Gorbatsevich
\paper The topological structure of compact homogeneous manifolds
\jour Uspekhi Mat. Nauk
\yr 1980
\vol 35
\issue 3(213)
\pages 168--171
\mathnet{http://mi.mathnet.ru/umn3527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=580640}
\zmath{https://zbmath.org/?q=an:0435.57004|0459.57013}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1980RuMaS..35..208G}
\transl
\jour Russian Math. Surveys
\yr 1980
\vol 35
\issue 3
\pages 208--212
\crossref{https://doi.org/10.1070/RM1980v035n03ABEH001837}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980MQ83600026}


Linking options:
  • http://mi.mathnet.ru/eng/umn3527
  • http://mi.mathnet.ru/eng/umn/v35/i3/p168

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “On the topological structure of compact homogeneous spaces with soluble fundamental group”, Russian Math. Surveys, 36:2 (1981), 175–176  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:140
    Full text:62
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019